Alert archive / New Mexico / High Wind Warnings in 2024

High Wind Warning 2, NWS Albuquerque, NM

January 7, 2024Lincoln County, New Mexico

NWS Albuquerque, NM issued this high wind warning at Jan 7, 2024, 1:33 PM MST for Lincoln County, New Mexico. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 7, 2024, 1:33 PM MST (20:33 UTC)
Expired
Jan 7, 2024, 8:00 PM MST
In force
6 hr
Issued by
NWS Albuquerque, NM

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 96 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 7, 1:35 PM MSTNON-TSTM WND GST 662 S Fort Stanton, NMAWOS station KSRR Sierra Blanca Rgnl Arpt.
Jan 7, 1:35 PM MSTNON-TSTM WND GST 662 S Fort Stanton, NMAWOS station KSRR Sierra Blanca Rgnl Arpt.
Jan 7, 2:15 PM MSTNON-TSTM WND GST 612 S Fort Stanton, NMAWOS station KSRR Sierra Blanca Rgnl Arpt.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2024-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2024-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 312 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1916 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
312 m²/s²
0-3 km storm-relative helicity
409 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

117 
WWUS75 KABQ 072033
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
133 PM MST Sun Jan 7 2024

NMZ226-080300-
/O.UPG.KABQ.WI.Y.0001.000000T0000Z-240108T0300Z/
/O.NEW.KABQ.HW.W.0002.240107T2033Z-240108T0300Z/
South Central Mountains-
133 PM MST Sun Jan 7 2024

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...South Central Mountains.

* WHEN...Until 8 PM MST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ231-080300-
/O.CON.KABQ.HW.W.0001.240108T1500Z-240109T1200Z/
Harding County-
133 PM MST Sun Jan 7 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM MONDAY TO 5 AM MST 
TUESDAY...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Harding County.

* WHEN...From 8 AM Monday to 5 AM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ237>239-080300-
/O.EXB.KABQ.WI.Y.0001.240108T0900Z-240109T0000Z/
De Baca County-Chaves County Plains-Eastern Lincoln County-
133 PM MST Sun Jan 7 2024

...WIND ADVISORY IN EFFECT FROM 2 AM TO 5 PM MST MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Eastern Lincoln County, De Baca County, and Chaves County 
  Plains.

* WHEN...From 2 AM to 5 PM MST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ240-080300-
/O.CON.KABQ.WI.Y.0001.000000T0000Z-240109T0000Z/
Southwest Chaves County-
133 PM MST Sun Jan 7 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Southwest Chaves County.

* WHEN...Until 5 PM MST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ232-234-235-080300-
/O.CON.KABQ.HW.A.0001.240108T1500Z-240109T1200Z/
Eastern San Miguel County-Quay County-Curry County-
133 PM MST Sun Jan 7 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH 
LATE MONDAY NIGHT...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph 
  possible.

* WHERE...Curry County, Quay County, and Eastern San Miguel County.

* WHEN...From Monday morning through late Monday night.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Fasten loose objects or shelter objects in a safe location prior to 
the onset of winds.

&&

$$

16
1 follow-up statement
500 
WWUS75 KABQ 080239
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
739 PM MST Sun Jan 7 2024

NMZ226-080345-
/O.EXP.KABQ.HW.W.0002.000000T0000Z-240108T0300Z/
South Central Mountains-
739 PM MST Sun Jan 7 2024

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

Although a few gusts may persist, winds will continue to decrease 
through the evening, therefore the High Wind Warning will be allowed 
to expire.

$$

NMZ231-081130-
/O.CON.KABQ.HW.W.0001.240108T1500Z-240109T1200Z/
Harding County-
739 PM MST Sun Jan 7 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM MONDAY TO 5 AM MST 
TUESDAY...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Harding County.

* WHEN...From 8 AM Monday to 5 AM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ236-081130-
/O.EXA.KABQ.WI.Y.0001.240108T0900Z-240109T0000Z/
Roosevelt County-
739 PM MST Sun Jan 7 2024

...WIND ADVISORY IN EFFECT FROM 2 AM TO 5 PM MST MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Roosevelt County.

* WHEN...From 2 AM to 5 PM MST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ240-081130-
/O.CON.KABQ.WI.Y.0001.000000T0000Z-240109T0000Z/
Southwest Chaves County-
739 PM MST Sun Jan 7 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Southwest Chaves County.

* WHEN...Until 5 PM MST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ237>239-081130-
/O.CON.KABQ.WI.Y.0001.240108T0900Z-240109T0000Z/
De Baca County-Chaves County Plains-Eastern Lincoln County-
739 PM MST Sun Jan 7 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM MST MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Eastern Lincoln County, De Baca County, and Chaves County 
  Plains.

* WHEN...From 2 AM to 5 PM MST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ232-234-235-081130-
/O.CON.KABQ.HW.A.0001.240108T1500Z-240109T1200Z/
Eastern San Miguel County-Quay County-Curry County-
739 PM MST Sun Jan 7 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH 
LATE MONDAY NIGHT...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph 
  possible.

* WHERE...Curry County, Quay County, and Eastern San Miguel County.

* WHEN...From Monday morning through late Monday night.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Fasten loose objects or shelter objects in a safe location prior to 
the onset of winds.

&&

$$

12

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Jan 7, 11:02 AM MST, 2 hours 31 minutes earlier.

Area forecast discussion, Jan 7, 11:02 AM MST, 2 hours 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1102 AM MST Sun Jan 7 2024

...New AVIATION...

.SYNOPSIS...
Issued at 331 AM MST Sun Jan 7 2024

The main focus for the forecast will be on a potent system impacting
the region today through Monday night. This system will provide snow
to most of the region. Gusty southerly and southwest winds will
occur ahead of the system today, followed by very strong north and
west winds, especially across eastern New Mexico on the backside of
the system. The wind will also be accompanied by a band of heavy
snow in far northeast New Mexico, including Raton, Des Moines, and
Clayton, where blizzard conditions look likely. North and northwest
winds will slowly taper off Monday night as the coldest air of the
season moves in. With this, below 0 to single digit winds chills are
expected. Northwest to west winds across the central highlands
Tuesday and eastern New Mexico Wednesday will remain gusty behind
Monday's winter storm and ahead of the next winter storm impacting
the state on Thursday. This winter storm will provide another quick
round of snow for the forecast area along with brisk west winds for
the southern high terrain. Another shot of colder air moves in
behind the system Friday with brisk northwest and north winds.

&&

.SHORT TERM...
(Today through Monday)
Issued at 331 AM MST Sun Jan 7 2024

Models are agreeing well on a strong and cold upper level low
pressure system crossing northern parts of the forecast area from
the northwest today through tonight, bringing heavy snow to much of
the northern and western parts of the forecast area. A trowal looks
to set up over the northeast corner of the forecast area on the back
side of the upper low as it slowly exits eastward across the TX and
OK panhandles, with additional snow accumulation and very strong
north winds near the CO border Monday and Monday night. Will upgrade
the Winter Storm Watch to a Blizzard Warning across northeast areas
with this forecast package, except for Harding County where a High
Wind Warning will be issued instead due to limited snowfall there.
Will also issue a High Wind Watch for the far eastern San Miguel,
Quay, and Curry Counties for Monday and Monday night. In addition,
strong winds over the south central mountains are likely to linger
through tonight and Monday, and will extend the Wind Advisory
through tonight and Monday. Later shifts may need to upgrade
southwest Chaves County to a High Wind Warning, but at this time the
stronger winds look just south and east of there.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 331 AM MST Sun Jan 7 2024

Strong north winds across northeast NM will slowly taper off on the
backside of a strengthening upper low  as the low exits northeast to
the central US. Winds across the central high terrain will remain
brisk due to 700 mb flow of 30 to 40 kts. Clearing skies, fresh snow
cover and strong CAA will result in the coldest temperatures of the
season Monday night into Tuesday morning with air temperatures below
zero to mid teens. Combine this with the elevated northwest to north
winds, wind chills will be dangerously low at well below zero for
northern and western areas and near zero to mid single digits
elsewhere come sunrise Tuesday.

Northwest and west winds remain brisk across the central highlands
Tuesday behind the upper low due to elevated winds of 30 to 40 kts
at 700 mb. It will be a mostly sunny and cold day areawide with high
temperatures 10 to 20 degrees below for most and 5 to 10 degrees
below average across the southeast. A shortwave ahead of the next
upper level longwave trough will move through the Central Rockies on
Wednesday with 40 to 50 kt 700 mb northwest winds at the base across
eastern NM. Some mountain wave activity could be possible along the
east slopes of the Sangre De Cristo Mountains and crash to the
surface Wednesday morning. Gusty west winds will expand east to the
Texas border Wednesday afternoon. Highs on Wednesday will be below
average by 5 to 15 degrees. The one exception with be southeast NM
where temperatures will be right around average due to the downslope
westerly flow.

Another shortwave rounds the aforementioned longwave trough late
Wednesday, diving southeast across the Pacific Coast and Great Basin
and arrives to northwest NM as early as Wednesday night into
Thursday morning providing another quick shot of snow for the region
Thursday. The global deterministic and ensemble models vary a little
on the speed of this clipper like system with the ECMWF and Canadian
suite shallower and quicker, exiting east into Texas Thursday night.
Meanwhile the GFS is slower by about 12 hours, due to digging the
trough a little further south and west, and has the system exiting
east midday Friday. Another shot of cold air will move in behind
this system Friday with highs falling to 10 to 20 degrees below
average.

&&

.AVIATION...
(18Z TAFS)
Issued at 1054 AM MST Sun Jan 7 2024

A major winter storm will spread east today with widespread and
significant impacts to aviation thru Monday. Periods of IFR will
occur at times across western NM today as a strong cold front with
snow and blowing snow moves east. The focus then shifts to the RGV
and nearby central mt chain with IFR at times from this evening
thru sunrise, especially in the high terrain. Blizzard conditions
will then develop over northeast NM with widespread vsbys below
1/2SM north of U.S. 56 due to snow and blowing snow. A few snow
showers will linger over the northern and western high terrain
thru Monday morning while blizzard conditions continue across the
northeast plains thru the afternoon.

&&

.FIRE WEATHER...
Issued at 331 AM MST Sun Jan 7 2024

No critical fire weather conditions through the next seven days with
cold temperatures, and repeated winter weather events.  Strong winds
will be a concern today and especially Monday through Monday night.
The strongest winds will occur Monday when northerly wind gusts may
reach 65 mph over northeast areas and 60 mph as far south as the
Caprock. Northwest wind gusts from 40-55 mph are expected elsewhere
across western and southern parts of the fire weather forecast area
on Monday.  Brisk northwest flow aloft looks to persist across the
forecast area for the remainder of the week ahead with at least
breezy conditions continuing daily over eastern and to a lesser
extent southern parts of the forecast area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  35  18  31   6 /  90  70   5   0
Dulce...........................  30   7  30  -8 / 100  80  30   0
Cuba............................  30  12  25   4 /  70  80  50   0
Gallup..........................  31   9  28  -2 /  90  70  20   0
El Morro........................  30   9  23   1 /  90  70  40   0
Grants..........................  34  12  28   4 /  70  60  20   0
Quemado.........................  35  10  24   2 /  70  70  40   0
Magdalena.......................  40  16  30  14 /  10  30   5   0
Datil...........................  35  11  24  10 /  30  60  10   0
Reserve.........................  39   8  33   4 /  90  60  30   0
Glenwood........................  44  18  40  15 /  80  80  10   0
Chama...........................  25   5  25  -6 / 100  90  40   0
Los Alamos......................  28  15  28   6 /  60  70  40   0
Pecos...........................  33  14  29   7 /  40  60  40   0
Cerro/Questa....................  26  13  26   1 /  70  70  60   0
Red River.......................  23   5  22  -4 /  60  80  80   0
Angel Fire......................  25  -1  23 -20 /  50  70  80   5
Taos............................  29   8  28 -10 /  60  70  50   0
Mora............................  32   8  27   4 /  30  50  60   0
Espanola........................  36  18  34   4 /  60  60  40   0
Santa Fe........................  32  16  27   9 /  50  70  60   0
Santa Fe Airport................  35  16  31   6 /  40  60  30   0
Albuquerque Foothills...........  39  21  33  16 /  40  70  40   0
Albuquerque Heights.............  40  23  35  15 /  30  50  20   0
Albuquerque Valley..............  42  21  37  12 /  30  50  20   0
Albuquerque West Mesa...........  40  23  36  16 /  30  50  20   0
Belen...........................  44  21  40  11 /  20  40  20   0
Bernalillo......................  40  22  36  13 /  40  60  30   0
Bosque Farms....................  43  21  38   9 /  20  50  20   0
Corrales........................  41  22  36  14 /  40  50  30   0
Los Lunas.......................  43  21  38  11 /  20  40  20   0
Placitas........................  37  21  32  14 /  40  60  40   0
Rio Rancho......................  39  22  34  15 /  40  50  30   0
Socorro.........................  49  23  41  16 /  10  30  10   0
Sandia Park/Cedar Crest.........  33  18  27  11 /  40  70  40   0
Tijeras.........................  35  18  29  12 /  40  70  40   0
Edgewood........................  36  16  29   9 /  30  50  20   0
Moriarty/Estancia...............  38  13  32   5 /  20  40  20   0
Clines Corners..................  34  13  26   7 /  20  40  30   0
Mountainair.....................  37  16  31  10 /  10  40  30   0
Gran Quivira....................  39  16  31  11 /   5  40  20   0
Carrizozo.......................  46  21  40  14 /   0  50  10   0
Ruidoso.........................  41  14  28  13 /   0  50  20   0
Capulin.........................  32  13  21   2 /   0  40  80   5
Raton...........................  35  13  27   0 /   5  50  80   5
Springer........................  37  13  31  -1 /   0  40  60   0
Las Vegas.......................  33  13  30   5 /  10  30  40   0
Clayton.........................  37  20  27  11 /   0  20  60   5
Roy.............................  34  17  28   6 /   0  30  40   0
Conchas.........................  42  21  37  11 /   0  10  40   0
Santa Rosa......................  41  21  36  14 /   0  10  30   0
Tucumcari.......................  44  22  35  14 /   0  10  40   0
Clovis..........................  49  26  37  19 /   0   5  20   0
Portales........................  51  26  39  18 /   0   5  20   0
Fort Sumner.....................  47  23  39  17 /   0  10  20   0
Roswell.........................  58  30  49  19 /   0   0   5   0
Picacho.........................  56  22  40  19 /   0  20   0   0
Elk.............................  52  18  36  16 /   0  20   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 8 AM MST Monday for NMZ201>206-210-
211.

Blizzard Warning from 2 AM Monday to 5 AM MST Tuesday for NMZ227-
228-230.

High Wind Watch from Monday morning through late Monday night
for NMZ232-234-235.

High Wind Warning from 8 AM Monday to 5 AM MST Tuesday for
NMZ231.

Winter Weather Advisory from 2 PM this afternoon to 8 AM MST
Monday for NMZ208-209-212-217-218-221.

Winter Storm Warning until 11 AM MST Monday for NMZ213-214-216.

Winter Weather Advisory from 5 PM this afternoon to 11 AM MST
Monday for NMZ215.

Wind Advisory until 8 PM MST this evening for NMZ226.

Winter Weather Advisory from 8 PM this evening to 8 AM MST
Monday for NMZ226.

Wind Advisory until 5 PM MST Monday for NMZ240.

&&

SHORT TERM...44
LONG TERM....71
AVIATION...42

In the hours before

Local storm report, Jan 7, 9:31 AM MST, 4 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
931 AM MST Sun Jan 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     Snow             3 NE Farmington         36.78N 108.15W
01/07/2024  M1.0 inch        San Juan           NM   Cocorahs

            Cocorahs station NM-SJ-26 Farmington 3.0 NE.

0700 AM     Snow             2 NNE Clovis            34.44N 103.18W
01/07/2024  M1.0 inch        Curry              NM   Cocorahs

            Cocorahs station NM-CR-21 Clovis 2.3 NNE.

&&
Local storm report, Jan 7, 12:11 PM MST, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1211 PM MST Sun Jan 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     Snow             Chama                   36.89N 106.58W
01/07/2024  M5.0 inch        Rio Arriba         NM   Trained Spotter

&&

CA
Local storm report, Jan 7, 1:10 PM MST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
110 PM MST Sun Jan 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     Snow             3 E Gallup              35.53N 108.67W
01/07/2024  M3.0 inch        McKinley           NM   Emergency Mngr

&&

CA
Local storm report, Jan 7, 1:12 PM MST, 21 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
112 PM MST Sun Jan 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     Non-Tstm Wnd Gst 2 ESE Nogal             33.54N 105.67W
01/07/2024  M61 MPH          Lincoln            NM   Mesonet

            Mesonet station NMC62 Nogal.

&&
Local storm report, Jan 7, 1:23 PM MST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
123 PM MST Sun Jan 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Non-Tstm Wnd Gst 2 S Fort Stanton        33.47N 105.52W
01/07/2024  M66 MPH          Lincoln            NM   AWOS

            AWOS station KSRR Sierra Blanca Rgnl Arpt.

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 4:15 AM MSTBlizzard WarningABQColfax, Curry, Harding, Mora, Quay, San Miguel and 1 more46 hr
Jan 7, 4:15 AM MSTHigh Wind WatchABQCurry, Quay, San Miguel23 hr
Jan 7, 4:15 AM MSTHigh Wind WarningABQHarding23 hr

Nearby

High Wind Warnings in New Mexico, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.